# SDR SWAA2021082527839

- Difficulty date: November 3, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 53,736 hours, 31,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 867 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPMT. BILGE FLOOR SUPPORT ANGLE CRACKED AT STA 867 S-26L WL 155 BELOW WASTE TANK POST INB. MKD DOT 60-073 / REMOVED AND REPLACED BRACKET AT STA 867 S-26L WL 155 AFT CARGO COMP. BELOW WASTE TANK POSTING INB. PER REF B737 SRM 51-40-02-0G-0
